논문KCI 등재
Polynomial growth harmonic maps on complete Riemannian manifolds
Polynomial growth harmonic maps on complete Riemannianmanifolds
1
조회
0
다운로드
0
인용
0
참고문헌
주제분류수학
초록
Abstract
In this paper, we give a sharp estimate on the cardinality of the set generating the convex hullcontaining the image of harmonic mapswith polynomial growth rate on a certain class of manifoldsinto a Cartan-Hadamard manifold with sectional curvature boundedby two negative constants.We also describe the asymptotic behavior of harmonic maps on a complete Riemannian manifoldinto a regular ball in terms of massive subsets,in the case when the space of bounded harmonic functions on the manifold is finite dimensional.
참고문헌 (28)
- "The Liouville theorem for harmonic maps", 36, pp.147~ (1980)
- "Harmonic maps with finite total energy,Proc. Amer. Math. Soc. 124 (1996) 275--284.", 124, pp.275~284 (1996)
- "On function theory on spaceswith a lower Ricci curvature bound", 3, pp.241~246 (1996)
- "^Harmonic functions with polynomial growth", 46, pp.1~77 (1997)
- "Large scale behavior of kernels of Schr"odingeroperators", 117, pp.1355~1398 (1997)
- "^Generalized Liouville properties for manifolds", 3, pp.723~729 (1996)
- "^Harmonic functions on manifolds", 146, pp.725~747 (1997)
- "Liouville theorems for harmonic sections andapplications", 51(2), pp.113~138 (1998)
- "Weyl type bounds for harmonic functions", 131, pp.257~298 (1998)
- Coulhon, "Vari'et'es riemanniennes isom'etriques 'a l'infini", 11, pp.687~726 (1995)
- "A priori estimates for harmonic mappings", 336, pp.124~ (1982)
- "Convex functions and harmonic maps", 33, pp.433~ (1972)
- "Dimension of space of harmonic functions English transl. in Math. Notes", pp.55 1114~
- "The heat equation on noncompact Riemannianmanifolds Englishtransl. in Math. USSR-Sb.", (1), pp.55 47~
- "Uniqueness and stability of harmonicmaps and their Jacobi fields", pp.269~ (1979)
- "and combinatorial approximations of geometriesof non-compact riemannian manifolds", (3), pp.391~ (1985)
- "and harmonic maps with small image I", pp.371~ (1990)
- "Generalized Liouville property for Schr"odinger operatoron Riemannian manifolds", 238, pp.355~387 (2001)
- "Asymptotic Dirichlet problem for harmonic maps via rough isometry", 12, pp.37~49 (2000)
- "Polynomial growth harmonic functions on complete Riemannian manifolds"
- "Polynomial growth harmonic sections", 4, pp.35~44 (1997)
- "Green's functions, harmonic functions, and volume comparison", 41, pp.277~318 (1995)
- "Convex hull properties of harmonic maps", 48, pp.497~530 (1998)
- "Ball covering property and nonnegative Ricci curvature outside a compact set", 54, pp.459~ (1993)
- "Classification theory of Riemann surfaces" (1970), Springer-Verlag
- "Bounded harmonic maps on a class of manifolds", 124, pp.2241~2248. (1996)
- "A note on harmonic forms on complete manifolds", 128, pp.3097~3108 (1998)
- "Harmonic functions on complete Riemannian manifolds", 28, pp.201~ (1975)
관련 논문AI추천
Asymptotic behavior of harmonic maps and exponentially harmonic functions장정욱, 지동표, Gundon Choi대한수학회 · 대한수학회지2002 · 제39권 제5호ASYMPTOTIC DIRICHLET PROBLEM FOR HARMONIC MAPS ON NEGATIVELY CURVED MANIFOLDS김석우, 이용하대한수학회 · 대한수학회지2005 · 제42권 제3호A Liouville type theorem for harmonic morphisms문동주, 정승달, Huili Liu대한수학회 · 대한수학회지2007 · 제44권 제4호Local gradient estimate on Riemannian manifold with asymptotically non-negative Ricci curvatureHui Liu, Jingjing Zhang, Lingen Lu, Tian Chong대한수학회 · 대한수학회지2025 · 제62권 제1호Liouville type theorem for p-harmonic maps II정승달대한수학회 · 대한수학회논문집2014 · 제29권 제1호Semi-conformal $L$-harmonic maps and Liouville type theoremAhmed Mohammed Cherif, Embarka Remli강원경기수학회 · 한국수학논문집2022 · 제30권 제1호
이 간행물의 다른 논문 (16건)
Postnikov sections and groups이기영pp. 393-401The uniform consistency of the sample kernel quantile process김성연, 배종식pp. 403-412Invertible and isometric composition operators on vector-valued hardy spacesUdhey Bhanu, S. D. Sharmapp. 414-418Relative projectivity and related resultsH. Ansari-Toroghypp. 419-426On the pressure of continuous transformationsKi Duk Han, 박종서, 이경복pp. 427-434
